

Panadol Children's Suspension 1-6 Years

Panadol Chewable Tablets

Panadol Children’s Suspension 1-12 Years

Panadol with Optizorb

Panadol Mini Caps

Panadol Soluble

Panadol Extra with Optizorb

Panadol ActiFast

Panadol Cold & Flu Hot Remedy

Panadol Cough & Cold

Panadol SinusMAX

Panadol Cold Relief PE

Panadol Extend

Panaflex Patch

Panadol Menstrual

Panadol Cold Relief PSE
Compare Now (0/5)
- Product
- Format
- Age
- Key Features
- Ingredients


Panadol Children's Suspension 1-6 Years
- Suspension
- 1-6 Yrs
- Gentle on the Stomach
- Active Ingredient: 120 mg/5 ml Paracetamol
- No Alcohol.
- No Aspriin.


Panadol Chewable Tablets
- Chewable Tablets
- 2-12Yrs
- Gentle on the Stomach
- Active Ingredient: 120 mg Paracetamol


Panadol Children’s Suspension 1-12 Years
- Suspension
- 6 -12 Yrs
- Gentle on the Stomach
- Active Ingredient: 250 mg/5ml Paracetamol


Panadol with Optizorb
- Caplets
- 12+ Yrs
- Quicker Absorption
- Active ingredient: 500mg Paracetamol


Panadol Mini Caps
- Caplets
- 12+ Yrs
- Easier to Swallow
- Active ingredient: 500mg Paracetamol
- No gluten, lactose or sugar


Panadol Soluble
- Effervescent Tablets
- 12+ Yrs
- Quicker Absorption
- Active ingredient: 500mg Paracetamol


Panadol Extra With Optizorb
- Caplets
- 12+ Yrs
- Fights Tough Pain
- Active ingredient: 500mg Paracetamol, 65mg Caffeine


Panadol ActiFast
- Caplets
- 12+ Yrs
- Absorbed 2x Faster
- Active ingredient: 500mg of Paracetamol.


Panadol Cold & Flu Hot Remedy
- Powder Sachet
- 12+ Yrs
- Hot Drink
- Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C


Panadol Cough & Cold
- Caplets
- 12+ Yrs
- Multi-Symptomatic Relief
- Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin


Panadol SinusMAX
- Caplets
- 12+ Yrs
- Sinus Pain
- Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI


Panadol Cold Relief PE
- Caplets
- 12+ Yrs
- Relief of Cold & Flu Symptoms
- Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI


Panadol Extend
- Caplets
- 12+ Yrs
- Long-Lasting Relief
- Active ingredient: 665mg Paracetamol


Panaflex Patch
- Patch
- 12+ Yrs
- Back Pain Remedy
- Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)


Panadol Menstrual
- Caplets
- 12+ Yrs
- Relief Period Pain
- Active ingredient: 500mg Paracetamol, 25mg Pamabrom


Panadol Cold Relief PSE
- Caplets
- 12+ Yrs
- Relief of Blocked and/or Runny Nose and Other Cold Symptoms
- Active ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
Minimise

Muscle and Joint Pain
Muscle pain can commonly be felt in the upper back, lower back, neck and shoulders. Joint pain can affect one joint or more, and can be caused by arthritis, injury, overuse, bursitis (an inflammation or irritation of the bursa, a fluid-filled sac that acts like a grease to reduce friction) and other conditions. The knees, hips, spine and hands can also be affected by osteoarthritis.
CAUSES OF NECK PAIN
Most people will experience neck pain at some point in their lives. Whether it is mild or severe, it can really stop you in your tracks. A neck pain can also result in tension headaches where the pain moves to the back of the head and sometimes behind the eyes.
By better understanding the causes of neck pain, you can not only treat it but also prevent it from occurring in the first place.71

There are a number of ways the neck can become painful:
- a sprain where a ligament is injured
- a muscular issue where overstretching or overuse causes muscle pain
- a spasm of the neck muscles
Even though it can be incredibly uncomfortable, most neck pain is caused by a simple muscular strain, and most people recover in a few days.
Some common causes of neck pain include:71-73
- overdoing it whilst exercising
- sitting at an awkward angle watching TV, reading a book and even talking on the phone
- sitting in front of a computer at work in an uncomfortable posture
- repeated use of a poorly-positioned computer keyboard
- sleeping with a pillow that is too high or too flat or sleeping on your stomach
- the result of worry or stress.
In most cases, neck pain lasts a week or less. If the problem persists for more than a week, consult a healthcare professional for a thorough examination.73